Fonctions dérivables
Séminaire Choquet. Initiation à l'analyse, Tome 9 (1969-1970) no. 2, Exposé no. 9-10, 12 p.
@article{SC_1969-1970__9_2_A1_0,
     author = {Leduc, Michel},
     title = {Fonctions d\'erivables},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     note = {talk:9-10},
     publisher = {Secr\'etariat math\'ematique},
     volume = {9},
     number = {2},
     year = {1969-1970},
     zbl = {0234.46046},
     mrnumber = {291803},
     language = {fr},
     url = {http://www.numdam.org/item/SC_1969-1970__9_2_A1_0/}
}
TY  - JOUR
AU  - Leduc, Michel
TI  - Fonctions dérivables
JO  - Séminaire Choquet. Initiation à l'analyse
N1  - talk:9-10
PY  - 1969-1970
DA  - 1969-1970///
VL  - 9
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SC_1969-1970__9_2_A1_0/
UR  - https://zbmath.org/?q=an%3A0234.46046
UR  - https://www.ams.org/mathscinet-getitem?mr=291803
LA  - fr
ID  - SC_1969-1970__9_2_A1_0
ER  - 
Leduc, Michel. Fonctions dérivables. Séminaire Choquet. Initiation à l'analyse, Tome 9 (1969-1970) no. 2, Exposé no. 9-10, 12 p. http://www.numdam.org/item/SC_1969-1970__9_2_A1_0/

[1] Amir (D.) and Lindenstrauss (J.). - The structure of weakly compact sets in Banach spaces, Annals of Math., t. 88, 1968, p. 35-46. | MR 228983 | Zbl 0164.14903

[2] Asplund (Edgar). - Averaged norms, Israel J. of Math., t. 5, 1967, p. 227-233. | MR 222610 | Zbl 0153.44301

[3] Asplund (Edgar). - Fréchet differentiability of convex functions, Acta Math., Uppsala, t. 121, 1968, p. 31-47. | MR 231199 | Zbl 0162.17501

[4] Bishop (E.) and Phelps (R.R.). - The support functionals of a convex set, Convexity, p. 27-35. - Providence, American mathematical Society, 1963 (Proceedings of Symposia in pure Mathematics, 7). | MR 154092 | Zbl 0149.08601

[5] Day (Mahlon M. ) . - Normed linear spaces. 2nd edition. - Berlin, Springer-Verlag, 1962 (Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, 21). | Zbl 0100.10802

[6] Leduc (Michel). - Jauges différentiables et partitions de l'unité, Séminaire Choquet : Initiation à l'analyse, 4e année, 1964/65, n° 12, 10 p. | Numdam

[7] Leduc (Michel). - Densité de certaines familles d'hyperplans tangents, C. R. Acad. Sc. Paris, t. 270, 1970, Série A, p. 326-328. | MR 276733 | Zbl 0193.10801

[8] Maroni (Pascal). - Eléments d'analyse fonctionnelle. - Paris, Centre national de la Recherche scientifique, 1969.

[9] Moreau (Jean-Jacques). - Sous différentiabilité, Proceedings of the colloquium on convexity, Copenhagen, 1965, p. 185-201. | MR 217598 | Zbl 0185.39401

[10] Phelps (Robert R. ) . - A representation theorem for bounded convex sets, Proc. Amer. math. Soc., t. 11, 1960, p. 976-983. | MR 123172 | Zbl 0098.07904

[11] Smul'Jan (V.L.). - Sur la dérivabilité de la norme dans l'espace de Banach, Doklady Akad. Nauk SSSR, t. 27, 1940, p. 643-648. | MR 2704 | Zbl 0023.32604

[12] Trojanski (S.L.). - On locally uniformly convex and differentiable norme, in certain unseparable Banach spaces, Studia Math., Warszawa (à paraître). | Zbl 0214.12701

[13] Whitfield (J.H.M.). - Differentiable functions with bounded nonempty support on Banach spaces, Bull. Amer. math. Soc., t. 72, 1966, p. 145-146. | MR 184073 | Zbl 0134.32404

[14] Zizler (Václav). - Banach spaces with differentiable noms, Comment. Math. Univ. Carolinae, t. 9, 1968, p. 415-440. | MR 246121 | Zbl 0182.45105